Jump to content
ACN Latitudes Forums

Rotation Diet with Nystatin Anyone Encounter Rashes?


Recommended Posts

My son (13yo) has religously been on the rotation diet for over 2 weeks. The diet also removed his recently diagnosed allergies of Corn, Wheat, Sugar, Gluten ect. Not been fun. He is taking Nystatin, Probiotic and Vitamin Supplement. 1 week ago, he started getting a rash on his leg, concentrated in one spot. Left message with Enviro Dr, have a phone appointment scheduled for friday, although I really would like some feedback now if anyone can provide.

 

Thank you,

Brad

Link to post
Share on other sites

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!

Register a new account

Sign in

Already have an account? Sign in here.

Sign In Now
×
×
  • Create New...